MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION HEARTMATE TOUCH¿; VENTRICULAR (ASSIST) BYPASS
Model Number HMT1100
Medical Device Problem Codes Failure to Charge (1085); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h6 - medical device problem code: corrected manufacturer's investigation conclusion: the reported event of the heartmate touch screen remaining black despite being connected to the charger was not confirmed.Additional information provided stated that the issue was resolved by readjusting and manipulating the power cord and the heartmate touch would not be returned for evaluation.The root cause of the reported event could not be conclusively determined through this analysis.Device history records were reviewed and showed no deviations from manufacturing or qa specifications.Heartmate 3 instructions for use (ifu) chapter 4 ¿heartmate touch communication system¿ and the heartmate touch communication system quick start guide explain the operation of the heartmate touch system, including how to set up the heartmate touch communication system for use and how to turn on the tablet.The user is instructed to fully charge the heartmate touch tablet or plug in the power cable during set-up.Heartmate 3 instructions for use (ifu) chapter "equipment storage and care" describe how to care for, store, and clean all equipment, including the heartmate touch tablet.Heartmate 3 instructions for use (ifu) chapter 1 "introduction" informs the user to contact abbott for assistance if there are any questions after reading the manual.No further information was provided.The manufacturer is closing the file on this event.
 
Additional Manufacturer Narrative
B5: additional information no further information provided.A supplemental report will be submitted once the manufacturer investigation is complete.
 
Event or Problem Description
It was further reported that heartmate touch was able to be charged and functioning as intended.
 
Event or Problem Description
It was reported that the heartmate touch screen remained black no matter how long it had been on the charger.The issue was unable to be troubleshooted.
 
Additional Manufacturer Narrative
A1-a6: no patient involvement.No further information provided.A supplemental report will be submitted once the manufacturer investigation is complete.
 
Event or Problem Description
The issue resolved after readjusting/ manipulating the power cord.The cause of the black screen was unable to be determined.
 
Additional Manufacturer Narrative
No further information provided.A supplemental report will be submitted once the manufacturer investigation is complete.

Brand Name
HEARTMATE TOUCH¿
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key19766556
Report Number2916596-2024-04511
Device Sequence Number8725307
Product Code DSQ
UDI-Device Identifier05415067032058
UDI-Public(01)05415067032058(11)230609
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHMT1100
Device Catalogue NumberHMT1100
Device Lot Number9064401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/23/2024
08/27/2024
09/12/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/09/2024
09/11/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown